# SDR ASOA201200402

- Difficulty date: February 5, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 7,596 hours, 5,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON AFT DRAG ANGLE.  INSPECTED AFT DRAG ANGLE IAW REO690-52-11-026 REV B.  NO FURTHER DAMAGE NOTICED.
